Need Encouragement --off Paxil 11 days & on Wellbutrin 10 days

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

missyn
New Member


Date Joined May 2005
Total Posts : 3
   Posted 5/30/2005 9:40 AM (GMT -7)   
Hi! I'm new here, and I am so glad that I found this board. It helps me to read about all of your experiences. Now, I need your help...

The first med that I tried for my depression was Paxil 10 mg. After 1 mo. I couldn't tell any difference at all, so my doctor switched me to Wellbutrin.

Well for the past week I have felt terrible. I have had headaches, and pain in my neck and upper back. I have also felt pretty nauseous and irritable.

Please tell me this will pass... I don't know if this is withdrawal from Paxil or side effects (hopefully temporary) from the Wellbutrin.

Has anyone else had this experience? Is there hope for me? I can stick it out, as long as I know that there is a light at the end of the tunnel... and it's not a train!

Thanks.

Missy

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 5/30/2005 10:11 AM (GMT -7)   

Hi and Welcome to HealingWell, missyn!! yeah

I'm sorry you seem to be having so many problems with this antidepressant drug change.  Did you have a period of 'weaning' gradually of your first med., before started the WellButrin?  WellButrin like many of these med.'s can cause side effects that are temporary...Here's a description that you might want to look at...

http://www.drugs.com/xq/cfm/pageid_0/htm_D00181A1.htm/type_mtm/tgid_53/bn_Wellbutrin/qx/index.htm

Best wishes and I hope this helps you and that you'll be doing fine in a week or so!!

Hugs, Teri tongue

PS  Please feel free to come on back and let us know how you are doing with this?! yeah


"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 5/31/2005 8:48 AM (GMT -7)   
Welcome missyn. I am supprised that the Dr. took you off Paxil so quickly. 10 mg is not a very large dose and especially only after one month. I was on 20 mg of Paxil for a little over a year. It took a couple of months before I really noticed anything. I recently switched to EffexorXR. It is in the same classification as Welbutrin. The switch was horrible and it took a couple of weeks before I felt that the change was a good one for me. I would give the meds a little more time before switching again. It can take a little bit of time to get the right med and the right dose. Good luck and keep us posted.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


missyn
New Member


Date Joined May 2005
Total Posts : 3
   Posted 5/31/2005 9:45 AM (GMT -7)   
Hi! Randy and Teri,

Thanks for the support! I am new to meds, so I had no idea that I probably should have given the Paxil more time and maybe a larger dosage. Now that I have a better understanding (thanks to these boards, and all of you), I am going to ride this thing (Wellbutrin) out if it kills me. HOPE it don't KILL me!!! I also learned that switching from one med to another back-to-back was probably not such a good idea.

I'm not sure which is worse, thinking that you want to die or thinking that your going to die!! If I believe that this is going to get better soon, I can stick it out. Amazing how desparate of creatures we can be.... Here's to HOPING!!!

Thanks you both so much!!!

Melissia

CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 5/31/2005 10:52 AM (GMT -7)   
Melissia

I will get better. I hated the switch but EffexorXR has helped me alot. The Paxil helped too, but after awhile I was numb to all emotions and I want to feel good not dead inside. Please let us know how you are doing.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


Designs
Regular Member


Date Joined Apr 2005
Total Posts : 20
   Posted 5/31/2005 3:19 PM (GMT -7)   
So far, no side effects from 150 mg of wellbutrin.  This is the fifth anti-dep I have tried. Hoping this one will do the trick.  Could not tolerate zoloft, lexapro, prozac, and effexor.  Also on klopopin (sp?) for anxiety.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 7:51 AM (GMT -7)
There are a total of 2,735,833 posts in 301,337 threads.
View Active Threads


Who's Online
This forum has 151437 registered members. Please welcome our newest member, stevclemon.
253 Guest(s), 14 Registered Member(s) are currently online.  Details
Lillye, George_, TOOTY, Michael_T, tickcheckguy, Bucko, getting by, magoo2, NiceCupOfTea, pmm73, fibrocushie, houseboy, Not-there-yet, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer